| Model Number |
251 (+ 21.5 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for an event that occurred outside of the usa.Haptic damage is indicated as a potential malfunction related to the iol, as stated under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Event occurred in china.Damaged haptic after implantation.Leading haptic does not fold as per ifu.Product replaced immediately with another lens immediately during surgery.No permanent or negative impact on patient health expected.Iol was explanted on (b)(6) 2024.Imdrf code: a0414, material split cut or torn.
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for a reportable event that occurred outside the usa.The report includes corrected and additional information not available/included in the initial report.Corrected information: h3 - corrected to yes.Additional information: g6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for additional information.H6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.From our investigation, we partially confirmed the reported event.The dye test result showed the injector tip was properly coated.The lens release test result showed that the re-installed new iol could be released out of the returned cartridge/tip without any problems.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
Event or Problem Description
Event occurred in china.Damaged haptic after implantation.Leading haptic does not fold as per ifu.Product replaced immediately with another lens immediately during surgery.No permanent or negative impact on patient health expected.Iol was explanted on (b)(6) 2024 imdrf code: (b)(6), material split cut or torn.